# SDR CA130116006

- Difficulty date: December 20, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE ON NR 2 ENGINE, THE PILOT DECIDED TO SHUTDOWN THE ENGINE.  A UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  REPLACED FOR THE BOV & BOV SOLENOID.
